MAUDE Adverse Event Report: GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM

GYNESONICS SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM; ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Model Number SONATA2-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Abnormal Vaginal Discharge (2123)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated on (b)(6) 2024 for aub a/w multiple fibroids (14-week uterus per dr.Gonzalez).The patient was treated with elagolix and remains on it.The procedure took 84 minutes and 6 fibroids were treated, the largest being a 6-cm transmural fibroid (the others were all small 1-1.5 cm intramural [and one submucous)] fibroids).The 6-cm fibroid received three ablations.The pt did well in the interim with reduced aub.One week ago, she noticed increased leukorrhea with odor.Today, she had a temp of 100.1º at home and passed a clot with some spotting.She was sent to the emergency room and admitted, placed on iv antibiotics and motrin.The patient is still being evaluated, but the tmax was 100.7% and it is not known if she has any lab abnormalities.Imaging has not yet been done.
 
Additional Manufacturer Narrative
There was no report of device malfunction during the procedure and the system functioned as expected.Per gynesonics md this appears consistent with postablation inflammation symptoms.Submission of this report is associated with the recent acquisition of gynesonics by hologic, inc.During the integration into hologic's adverse event reporting system and procedures, a review of historical adverse events was performed.As a result, this event was identified as being reportable on (b)(6), 2025 and is being reported retroactively out of an abundance of caution.

Brand Name
SONATA TRANSCERVICAL FIBROID ABLATION SYSTEM
Common Device Name
ULTRASOUND-GUIDED INTRAUTERINE RADIO-FREQUENCY ABLATION SYSTEM
Manufacturer (Section D)
GYNESONICS
200 cardinal way #250
redwood
Manufacturer (Section G)
GYNESONICS
200 cardinal way
#250
redwood city CA 94063
Manufacturer Contact
timothy rossi
200 cardinal way
#250
redwood, CA 94063
6502416115
MDR Report Key22964015
Report Number3005875675-2025-00047
Device Sequence Number13049175
Product Code KNF
UDI-Device Identifier10817929020326
UDI-Public(01)10817929020326(11)220107
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSONATA2-110
Device Catalogue NumberSONATA2-110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THE PATIENT WAS TREATED WITH ELAGOLIX AND REMAINS.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale